# SDR DALA2020120703988

- Difficulty date: December 5, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 52,455 hours, 35,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY OVERHEAD LIGHT AND EXIT SIGN ABOVE THE FLIGHT ATTENDANT SEAT AT THE L1 DOOR WAS NOTED BY THE FLIGHT ATTENDANT TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK B5-235, PER B717 AMM 33-56.  OPERATIONAL CHECK WAS GOOD.
